# SDR PG9A108749

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N131GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3691
- Aircraft time: 2,809 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021400
- Part serial: M1054
- Condition: Worn
- Location: Tail Rotor
- Part time: 2,809 hours
- Component: Tail Dotor Driv
- Component part number: 350A34021400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVETS AT THE AFT AND FORWARD END OF THE CENTER SECTION DRIVE SHAFT./ REPLACED SHAFT WITH NEW.
